# SDR HNAA2009090600281

- Difficulty date: September 5, 2009
- Submitted: September 6, 2009
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 62,459 hours, 70,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211X
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY DITCHING LIGHT INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT LOCATION/IDENT ROW 7DF (RIGHT SIDE)/ PS6, BATTERY REFERENCE DESIGNATION 3351-PS4. OPS CHECK GOOD.
